# SDR SWAA2017041113066

- Difficulty date: April 6, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 67,489 hours, 53,133 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE GIRT BAR AFT HOOK LOOSE.  SECURED HOOK PER MM AND SRM.
